The C 1 +α hypothesis in Pesin theory
Publications Mathématiques de l'IHÉS, Volume 59 (1984), p. 143-161
@article{PMIHES_1984__59__143_0,
     author = {Pugh, Charles C.},
     title = {The $C^{1}+\alpha $ hypothesis in Pesin theory},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {59},
     year = {1984},
     pages = {143-161},
     zbl = {0542.58027},
     mrnumber = {85k:58047},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1984__59__143_0}
}
Pugh, Charles C. The $C^{1}+\alpha $ hypothesis in Pesin theory. Publications Mathématiques de l'IHÉS, Volume 59 (1984) pp. 143-161. http://www.numdam.org/item/PMIHES_1984__59__143_0/

[1] A. Fathi, M. Herman and J. C. Yoccoz, A proof of Pesin's Stable Manifold Theorem, preprint of Université de Paris-Sud, Orsay, France. | Zbl 0532.58012

[2] E. A. Gonzales Velasco, Generic Properties of Polynomial Vector Fields at Infinity, Trans. AMS, 143 (1969), 201-222. | MR 40 #6005 | Zbl 0187.34401

[3] M. Hirsch, C. Pugh and M. Shub, Invariant Manifolds, Springer Lecture Notes, 583, 1977. | MR 58 #18595 | Zbl 0355.58009

[4] A. Katok, Lyapunov Exponents, Entropy and Periodic Orbits for Diffeomorphisms, Publ. Math. IHES, 51 (1980), 137-173. | Numdam | MR 81i:28022 | Zbl 0445.58015

[5] R. Mañé Ramirez, Introducão à Teoria Ergódica, IMPA, 1979.

[6] V. I. Oseledec, Multiplicative Ergodic Theorem, Lyapunov Characteristic Exponents for Dynamical Systems, Trans. Moscow Math. Soc., 19 (1968), 197-231. | MR 39 #1629 | Zbl 0236.93034

[7] Y. B. Pesin, Families of Invariant Manifolds Corresponding to Nonzero Characteristic Exponents, Math. USSR Izvestija, 10 (1976), 1261-1305. | Zbl 0383.58012

[8] Y. B. Pesin, Characteristic Lyapunov Exponents and Smooth Ergodic Theory, Russian Math. Surveys, 32 (1977), 4, 55-114. | Zbl 0383.58011

[9] D. Ruelle, Ergodic Theory of Differentiable Dynamical Systems, Publ. Math. IHES, 50 (1979), 27-58. | Numdam | MR 81f:58031 | Zbl 0426.58014

[10] S. Sternberg, Local Cn Transformations of the Real Line, Duke Mathematical Journal, 24 (1957), 97-102. | MR 21 #1371 | Zbl 0077.06201